MathSciNet Relay Station
MathSciNet bibliographic data
MR2586961 22E45
Adams, Jeffrey; Herb, Rebecca Lifting of characters for nonlinear simply laced groups. Represent. Theory 14 (2010), 70–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement